# SDR YTRA2014102129501

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N169RL
- Make and model: Bell 206L-4
- Aircraft serial: 52063
- Aircraft time: 15,816 hours, 42,349 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: 1560036D0134
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF HYD POWER CAUSING HIM TO MAKE LAND IN THE FLYAWAY PORTION OF HIS INTENDED LANDING ZONE.
